----------------------- Advertisement --------------------------
Q&A
If you have any query about any medical problem get an answer from an expert

Drugs - diclomol

Answered by: Dr. Ranjit Roy Chaudhury

Emeritus scientist at the National Institute of Immunology

Q. I suffer from gout from time to time and take Diclomol off and on to get rid of pain. Recently I was prescribed Depin for my BP (160/98). I have recently noticed that I have difficulty in wearing shoes due to some swelling on the ankle. Is it due to drugs or disease? Should I stop medicines? Please give your expert opinion.

A.  Depin which is the drug Nipedepine does induce moderate peripheral oedema in some people. If you have ankle oedema please ask your doctor to give you another drug for hypertension. There are several alternatives available. I presume you did not have any ankle swelling when taking only Diclomol which is Diclofenac Sodium. One should not discontinue antihypertensive medication without doctors advice.

A.  Depin which is the drug Nipedepine does induce moderate peripheral oedema in some people. If you have ankle oedema please ask your doctor to give you another drug for hypertension. There are several alternatives available. I presume you did not have any ankle swelling when taking only Diclomol which is Diclofenac Sodium. One should not discontinue antihypertensive medication without doctors advice.

More from this section
More »
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
-------------------------------- Advertisement -----------------------------------